MathSciNet Relay Station
MathSciNet bibliographic data
MR1081004 33C10
Lorch, Lee; Szego, Peter On the points of inflection of Bessel functions of positive order. I. Canad. J. Math. 42 (1990), no. 5, 933–948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement